# SDR C2XAOOIA395

- Difficulty date: October 30, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: 464CC01
- Condition: Burned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH-CREW REPORTED SMOKE IN COCKPIT AFTER ATTEMPTING TO START THE APU, A/C LANDED AT IAH WITHOUT INCIDENT. MX INSPECTED THE A/C AND FOUND THE APU START CONTACTOR TO HAVE A MELTED LUG AND HEAT DAMAGE TO THE BUSS BAR AND LINE CONTACTOR. MX REMOVED/REPLACED THE AFFECTED START CONTACTOR, BUSS BAR, AND LINE CONTACTOR, OPERATIONALLY CHECKED A/C, AND APPROVED FOR RETRURN TO SERVICE.
